Universidad Complutense de Madrid
E-Prints Complutense

Space localization and uniqueness of solutions of a quasilinear parabolic system arising in semiconductor theory

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Galiano, Gonzalo and Jungel, Ansgar (1997) Space localization and uniqueness of solutions of a quasilinear parabolic system arising in semiconductor theory. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 325 (3). pp. 267-272. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

425kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444297839535


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

A degenerate parabolic system consisting in two continuity equations for densities of charged particles and in the Poisson equation for an electric potential is considered. We show the finite speed of propagation, a waiting time property for the vacuum (null) sets and a property of formation of vacuum. The proofs are based on energy methods. Furthermore, some results on the uniqueness of solutions are proved by using different duality methods.


Item Type:Article
Uncontrolled Keywords:drift-diffusion model; two continuity equations; Poisson equation; formation of vacuum; energy methods
Subjects:Sciences > Mathematics > Differential geometry
ID Code:15810
Deposited On:03 Jul 2012 08:39
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page